# SDR SWAA2024030654440

- Difficulty date: February 21, 2024
- Submitted: March 6, 2024
- Operation: Air carrier
- Aircraft: N8682B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36651
- Aircraft time: 26,895 hours, 13,122 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT CARGO FWD BULKHEAD LOWER FLOOR BRACKET CRACKED<[01] REMOVED AND REPLACED AFT CARGO FWD BULKHEAD LOWER FLOOR BRACKET REF. SRM 51-40-02-0G-0;[02] VERIFIED AND INSPECTED STEP#1
